KELOWNA, BRITISH COLUMBIA – A 46-year-old man has suffered multiple health problems after his second Pfizer COVID-19 vaccine. Dave Menchinton, a cruise ship worker, got his second shot on September 23rd. He immediately had several symptoms including a stomach ache and numbness in the left side of his body. He was rushed to the hospital a day later.

Dave’s vaccination card:

Menchinton got his first vaccine on August 6th and his second on September 23rd. His health problems began after his second shot, with the entire left side of his body going numb. He went to a clinic a day later who then rushed him to the hospital.

He has been in and out of hospital since this post on September 25th:

Dave said that he believes that the nurses are on a ‘gag order’. “This doctor told me that they changed my diagnosis from the vaccine-injury to unknown. The hospital is not helping me. They literally kicked me out. The neurologist told me that it was a vaccine injury and now they’re saying it’s not. I need to get my story out, please share this when you see this.”

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.